Jump to content

Recommended Posts

Hi I am 43 and have been on numerous psychiatric drugs for over 20 years. I’ve been diagnosed with so many different mental health labels and have been on psych drugs for all. 

Over the last 8 years I have been basically bedridden. During the past two years I’ve had to fend for myself when I decided I wanted off all these pills. They have only made me worse. 

2 yrs ago I came off cold turkey Abilify, Latuda and 20 mg of fluoxetine. I felt great until 3 weeks in the withdrawals set in. I haven’t felt well since but have managed to wean off 70 mg of vyvanse, 1 mg of clonazepam, 15 mg diazepam and 10 mg of fluoxetine. 

I am now working on the last 10 mg of fluoxetine. After that I’ll start tapering my trazadone or more of the benzos. 

All-of this has been a nightmare, nausea,vomiting, headaches etc. I can not leave my house most of the time because of debilitating anxiety. 

 

I  guess what Im looking for here is information, support, and ideas on diet ( no gallbladder and severe GERD) and tips on helping withdrawal symptoms. I feel like I can’t think properly,my memory is shot and right now I really need some hope. Also I’ve gained 70 lbs. 

Edited by Celen
Added more info

Came off Abilify 5mg, Latina 40 mg Vyvanse 70 mg , Valium15mg , Prozac 30 mg and clonazepam 1 mg during the last two years. 

Still on and want to come off Prozac 10 mg, clonidine 0.025 mg, trazadone 50 mg, valium 10 mg and 7.5 mg Zopiclone.  I am also on pantoprazole-magnesium 40 mg , Bisoprolol 5 mg,Zantac 150 mg, Eltroxin 50 mcg and Rosuvastatin 5 mg

 

 For God has not given us the spirit of fear; but of power, love,and of a sound mind. 2 Timothy 1:7

Link to post
  • Administrator

Welcome, Celen.

 

I am sorry you are so ill. Although you are still on a substantial cocktail of drugs, if I were you, I'd stop tapering for a while and let your nervous system settle down.

 

Going on and off drugs, and changing doses up and down, upsets your nervous system. That is where your symptoms are coming from.

 

What times of day do you take each drug, and at what dosages? Do your symptoms follow a daily pattern?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to post

Hi Celen! How are you feeling today?

2001- Klonopin 0.125 mg.  2011- increase to 1 mg.  2018- increase to 1.5 mg

2010- Trials of SSRI's, several.

2011- Saphris 5 mg. CT. 6/2017- retry Saphris 5 mg sublingual, begin taper August 2020 10% taper with scale, and final taper liquid sublingual, August 2019- taper complete!

2011- Geodon 20 mg. Begin taper Sept 2019. 10% liquid taper, 2020 December-5 mg.

2011- Gabapentin 300 mg to present- 2020.

2014- Vyvanse 20 mg, 2020- Vyvanse 5 mg.

2016- Lithium 300 mg, June 2016 - FT.

2017- Cogentin 0.5 mg. June-August 2019- off Cogentin.

Omeprazole 20 mg and holding, Omega 3's/fish oil, Magnesium

Omeprazole 20 mg and holding, Omega 3's/fish oil, Magnesium

Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy